# SDR NACA201410260007

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434562
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED AT LWR FWD CORNER OF AFT CARGO DOOR FRAME BS780, RBL20.  REPLACED BY NEW PN 69-43456-2, STRAP FILLER IAW SRM 51-40-02, REV 104.
